Alert archive / Iowa / Flash Flood Warnings in 2007
Flash Flood Warning 77, NWS Des Moines, IA
NWS Des Moines, IA issued this flash flood warning at Aug 21, 2007, 10:13 PM CDT for Bremer County, Butler County, Iowa. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 21, 2007, 10:13 PM CDT (03:13 UTC)
- Expired
- Aug 22, 2007, 4:15 AM CDT
- In force
- 6 hr
- Issued by
- NWS Des Moines, IA
- Area
- Whole counties
Counties Bremer County, IA, Butler County, IA
The radar
The Des Moines radar (KDMX), 149 km from the middle of the area, began a volume at 03:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 3.2 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4094 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 915 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 114 m²/s²
- 0-3 km storm-relative helicity
- 101 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 8.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KDMX 220313
FFWDMX
IAC017-023-220915-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
1014 PM CDT TUE AUG 21 2007
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* FLASH FLOOD WARNING FOR...
BUTLER COUNTY IN NORTH CENTRAL IOWA...
BREMER COUNTY IN NORTHEAST IOWA...
* UNTIL 415 AM CDT WEDNESDAY.
* AT 1010 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WAVERLY...
TRIPOLI...CLARKSVILLE AND ALLISON.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
LAT...LON 4289 9213 4267 9210 4260 9296 4263 9299
4288 9301
TIME...MOT...LOC 0314Z 180DEG 0KT 4272 9302
$$
FORSTER3 follow-up statements
000
WGUS73 KDMX 220427
FFSDMX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1126 PM CDT TUE AUG 21 2007
IAC017-023-220915-
BREMER IA-BUTLER IA-
1126 PM CDT TUE AUG 21 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 415 AM CDT FOR
BUTLER AND BREMER COUNTIES...
AT 1122 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE THUNDERSTORMS MOVING THROUGH BREMER COUNTY AND A SECOND
ROUND OF RAIN EXPECTED TO MOVE INTO BUTLER COUNTY AND PRODUCE FLASH
FLOODING OVER THE WARNED AREA.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WAVERLY...
TRIPOLI...CLARKSVILLE AND ALLISON
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT WEDNESDAY MORNING
FOR NORTHERN IOWA.
LAT...LON 4289 9213 4267 9210 4260 9296 4263 9299
4288 9301
TIME...MOT...LOC 0426Z 180DEG 0KT 4272 9302
$$000
WGUS73 KDMX 220724
FFSDMX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
221 AM CDT WED AUG 22 2007
IAC023-220731-
BUTLER IA-
221 AM CDT WED AUG 22 2007
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR BUTLER COUNTY...
THUNDERSTORMS THAT PRODUCED HEAVY RAINS HAVE MOVED OUT OF THE COUNTY
AND NO FLOODING PROBLEMS WERE OCCURRING.
LAT...LON 4289 9213 4267 9210 4265 9251 4274 9254
4289 9252
TIME...MOT...LOC 0721Z 180DEG 0KT 4272 9302
$$
IAC017-220915-
BREMER IA-
221 AM CDT WED AUG 22 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 415 AM CDT FOR
BREMER COUNTY...
AT 219 AM CDT...DOPPLER RADAR INDICATED HEAVY RAINFALL HAD OCCURRED
OVER THE WARNED AREA PRODUCING FLASH FLOODING.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WAVERLY AND
TRIPOLI
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
LAT...LON 4289 9213 4267 9210 4265 9251 4274 9254
4289 9252
TIME...MOT...LOC 0721Z 180DEG 0KT 4272 9302
$$000
WGUS73 KDMX 220749
FFSDMX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
248 AM CDT WED AUG 22 2007
IAC017-220758-
BREMER IA-
248 AM CDT WED AUG 22 2007
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR BREMER COUNTY...
THUNDERSTORMS THAT PRODUCED HEAVY RAINS OVER THE COUNTY HAVE
DIMINISHED AND THE THREAT OF FLASH FLOODING HAS ENDED.
LAT...LON 4289 9213 4267 9210 4265 9251 4274 9254
4289 9252
TIME...MOT...LOC 0748Z 180DEG 0KT 4272 9302
$$
FORSTERWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this flash flood warning went out at Aug 21, 6:20 PM CDT, 3 hours 53 minutes earlier.
Area forecast discussion, Aug 21, 6:20 PM CDT, 3 hours 53 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR TAF AFD NATIONAL WEATHER SERVICE DES MOINES IA 620 PM CDT TUE AUG 21 2007 .DISCUSSION... PRIMARY CONCERN OVER THE NEXT SEVERAL DAYS REMAINS POTENTIAL HEAVY RAINFALL ACROSS THE AREA. WARM FRONT CURRENTLY EXTENDING ACROSS SOUTHEAST SOUTH DAKOTA THROUGH CENTRAL IOWA. STRONG THETA-E ADVECTION ONGOING OVER THE MID MISSOURI RIVER VALLEY WILL CONTINUE TO MOVE EAST AS BETTER MOISTURE AND MID LEVEL LAPSE RATES ADVECT ACROSS CENTRAL IOWA. EXPECT PRIMARY FOCUS FOR THUNDERSTORM DEVELOPMENT TO BEGIN OVER EAST CENTRAL NEBRASKA AND INTO WEST CENTRAL IOWA WITH A COMPLEX MOVING EAST OVER CENTRAL AND NORTHERN IOWA OVERNIGHT. WITH THE LOW LEVEL JET INCREASING TONIGHT AND QG FORCING INCREASING FROM APPROACHING MID LEVEL SHORT WAVE...BACK BUILDING OF STORMS IS POSSIBLE WITH POTENTIAL FOR TRAINING OF STORMS AND RESULTING IN VERY HEAVY RAINFALL. WILL CONTINUE THE FLASH FLOOD WATCH MAINLY ALONG AND NORTH OF INTERSTATE 80 THROUGH WEDNESDAY THOUGH WILL CANCEL OVER THE SOUTHWEST CORNER. ON WEDNESDAY...THE FRONTAL BOUNDARY WILL REMAIN OVER CENTRAL IOWA AND AFTER A BRIEF MID DAY BREAK...ADDITIONAL THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER CENTRAL AND WEST CENTRAL IOWA DURING THE AFTERNOON HOURS. STRONG MOISTURE TRANSPORT INTO THE BOUNDARY WILL BE ONGOING AND THE THREAT FOR VERY HEAVY RAINFALL APPEARS MAXIMIZED BY LATE WEDNESDAY AFTERNOON AND INTO THE OVERNIGHT HOURS. WILL LIKELY NEED TO REISSUE THE FLASH FLOOD WATCH BEYOND WEDNESDAY BUT WILL FOCUS ON TONIGHT THEN REFOCUS THE WATCH AFTER TONIGHT EVENT. BY LATE WEDNESDAY AND THROUGH FRIDAY...SOME MOISTURE FROM HURRICANE DEAN BEGINS TO PEEL OFF AND MOVE TOWARDS THE CENTRAL PLAINS. THE BOUNDARY LINGERS THURSDAY THROUGH FRIDAY WITH ADDITIONAL THUNDERSTORM AND HEAVY RAIN CHANCES. A BREAK IN THE PRECIPITATION IS ON TAP SATURDAY AND SUNDAY. RETURN FLOW SUNDAY NIGHT MAY POSE A RISK OF SOME ELEVATED CONVECTION BUT AT THIS TIME THE SIGNAL IS NOT STRONG ENOUGH TO INCLUDE POPS. THE ACTUAL REMNANTS OF HURRICANE DEAN ARE EXPECTED TO ARRIVE OVER THE CENTRAL PLAINS BY EARLY TO MID PORTION OF NEXT WEEK. HAVE FOCUSED SOME POP CHANCES ON TUESDAY FOR THE POTENTIAL FOR DEANS ARRIVAL. && .AVIATION 22/00Z... APPEARS STRONG CAP IN PLACE OVER MUCH OF THE STATE. TAFS CONCERN IS INITIATION OF DEVELOPMENT. EXPECT FIRST DEVELOPMENT AFTER 02Z IN NORTHERN IOWA WITH LATE DEVELOPMENT FARTHER EAST AND SOUTH YOU TRAVEL. VFR CONDITIONS EXPECTED MUCH OF THE NIGHT THOUGH IN THUNDERSTORMS MVFR CEILINGS AND VISIBILITY. && .DMX WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH THROUGH NOON WEDNESDAY IAZ004>007-IA015>017-IA023>028-IA033>039-IA044>050-IA057>060 && LONG TERM...DONAVON SHORT TERM/AVIATION...ALBRECHT/11/7/0
Hazardous weather outlook, Aug 21, 5:14 PM CDT, 4 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 514 PM CDT TUE AUG 21 2007 IAZ004>007-015>017-023>028-033>039-044>050-057>060-221100- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK- 514 PM CDT TUE AUG 21 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO BECOME MORE NUMEROUS THIS EVENING AND TONIGHT...SPREADING EAST NORTHEAST AS THE EVENING PROGRESSES. STORMS THAT DEVELOP WILL LIKELY PRODUCE HEAVY RAINFALL WITH 3 TO 5 INCHES POSSIBLE IN AREAS THAT RECEIVE MULTIPLE STORMS THIS EVENING. WITH SEVERAL NIGHTS OF HEAVY RAIN ALREADY HAVING OCCURRED...THE AREAS THESE STORMS MOVE OVER TONIGHT WILL LIKELY QUICKLY EXPERIENCE FLASH FLOODING. SEVERE STORMS ARE ALSO POSSIBLE WITH QUARTER SIZED HAIL AND WINDS TO 70 MPH WITH THE GREATEST THREAT MAINLY WEST OF INTERSTATE 35. AN ISOLATED TORNADO IS ALSO POSSIBLE EARLY IN THE EVENING OVER WESTERN IOWA. A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE FOR THUNDERSTORMS EACH DAY FROM WEDNESDAY THROUGH FRIDAY...AND SEVERE WEATHER IS ALSO POSSIBLE. TIMING AND SPECIFIC THREATS WILL BE DEFINED IN LATER FORECASTS. HEAVY RAINS ARE LIKELY WITH THESE STORMS THAT DEVELOP AND WILL LIKELY PRODUCE FLASH FLOODING. A FLASH FLOOD WATCHING IS IN EFFECT FOR THE AREA. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED DURING THE PERIOD FOR BOTH SEVERE WEATHER AND FOR HEAVY RAINFALL REPORTS. RAINFALL REPORTS AND THE EFFECTS OF FLASH FLOODING WOULD BE EXTREMELY APPRECIATED. AN EMERGENCY MANAGER CONFERENCE CALL WILL BE CONDUCTED TODAY AT 2 PM. IAZ061-062-070>075-081>086-092>097-221100- JASPER-POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS- UNION-CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE- APPANOOSE-DAVIS- 514 PM CDT TUE AUG 21 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TONIGHT SCATTERED STRONG THUNDERSTORMS...SOME POSSIBLY SEVERE...WILL DEVELOP THIS EVENING AND CONTINUE OVERNIGHT TONIGHT. HEAVY RAINFALL WILL BE THE PRIMARY THREAT WITH AMOUNTS OF ONE TO THREE INCHES POSSIBLE. SECONDARY THREATS WILL BE WIND AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE FOR THUNDERSTORMS EACH DAY FROM WEDNESDAY THROUGH FRIDAY...AND SEVERE WEATHER IS ALSO POSSIBLE. TIMING AND SPECIFIC THREATS WILL BE DEFINED IN LATER FORECASTS. HEAVY RAINS ARE LIKELY WITH THESE STORMS THAT DEVELOP AND WILL LIKELY PRODUCE FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED DURING THE PERIOD FOR BOTH SEVERE WEATHER AND FOR HEAVY RAINFALL REPORTS. RAINFALL REPORTS AND THE EFFECTS OF FLASH FLOODING WOULD BE EXTREMELY APPRECIATED. AN EMERGENCY MANAGER CONFERENCE CALL WILL BE CONDUCTED TODAY AT 2 PM. FORSTER
In the hours before
Local storm report, Aug 21, 8:51 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
851 PM CDT TUE AUG 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0849 PM HEAVY RAIN N FOREST CITY 43.26N 93.65W
08/21/2007 M0.60 INCH WINNEBAGO IA TRAINED SPOTTER
MEASURED IN 15 MINUTES.
&&
MRUSSELLLocal storm report, Aug 21, 8:53 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
853 PM CDT TUE AUG 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM TSTM WND DMG 5 N HUMBOLDT 42.79N 94.22W
08/21/2007 HUMBOLDT IA BROADCAST MEDIA
VIEWER REPORTS POWER POLES DOWN AT INTERSECTION OF
HIGHWAY 169 AND COUNTY C26.
&&
KJLocal storm report, Aug 21, 9:27 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
927 PM CDT TUE AUG 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM TSTM WND DMG EAGLE GROVE 42.67N 93.90W
08/21/2007 WRIGHT IA LAW ENFORCEMENT
LARGE TREES DOWNED
&&
KJLocal storm report, Aug 21, 9:28 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
928 PM CDT TUE AUG 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0914 PM FLASH FLOOD NORTHWOOD 43.44N 93.22W
08/21/2007 WORTH IA LAW ENFORCEMENT
CREEK IN TOWN OUT OF ITS BANKS AND FLOODING
0914 PM DOWNBURST MANLY 43.29N 93.20W
08/21/2007 WORTH IA LAW ENFORCEMENT
STREET FLOODING REPORTED IN TOWN
0914 PM FLASH FLOOD THOMPSON 43.37N 93.77W
08/21/2007 WINNEBAGO IA EMERGENCY MNGR
WATER OVER HIGHWAY 9 IN TOWN
0914 PM FLASH FLOOD LAKE MILLS 43.42N 93.53W
08/21/2007 WINNEBAGO IA EMERGENCY MNGR
STREETS CLOSED DUE TO FLOODING AT THE INTERSECTION OF
SOUTH 10TH AND NORTH MILLS 100 BLOCK
&&
ALBRECHTLocal storm report, Aug 21, 9:38 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
938 PM CDT TUE AUG 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 PM FLASH FLOOD GILMORE CITY 42.73N 94.46W
08/21/2007 POCAHONTAS IA LAW ENFORCEMENT
WATER RUNNING OVER HWY 3 NEAR GILMORE CITY. ROAD IS
CLOSED.
&&
ALBRECHTLocal storm report, Aug 21, 9:46 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
946 PM CDT TUE AUG 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0807 PM TSTM WND DMG 3 N BRADGATE 42.85N 94.42W
08/21/2007 HUMBOLDT IA BROADCAST MEDIA
OUTBUILDINGS, GRAIN BINS, TREES DOWN.
&&
DEROYThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 21, 7:16 PM CDT | Severe Thunderstorm Warning | DMX | Palo Alto | 59 min |
| Aug 21, 7:40 PM CDT | Flash Flood Warning | DMX | Palo Alto | 6 hr |
| Aug 21, 7:49 PM CDT | Tornado Warning | DMX | Humboldt, Pocahontas | 41 min |
| Aug 21, 8:04 PM CDT | Severe Thunderstorm Warning | DMX | Kossuth | 56 min |
| Aug 21, 8:07 PM CDT | Severe Thunderstorm Warning | DMX | Humboldt | 53 min |
| Aug 21, 8:24 PM CDT | Flash Flood Warning | DMX | Winnebago, Worth | 6 hr |
| Aug 21, 8:24 PM CDT | Severe Thunderstorm Warning | DMX | Humboldt, Pocahontas, Webster | 66 min |
| Aug 21, 8:29 PM CDT | Severe Thunderstorm Warning | DMX | Humboldt | 46 min |
| Aug 21, 8:33 PM CDT | Flash Flood Warning | DMX | Franklin, Humboldt, Wright | 6 hr |
| Aug 21, 8:33 PM CDT | Flash Flood Warning | DMX | Franklin, Humboldt, Pocahontas, Wright | 6 hr |
| Aug 21, 8:55 PM CDT | Severe Thunderstorm Warning | DMX | Hamilton, Wright | 65 min |
| Aug 21, 9:42 PM CDT | Severe Thunderstorm Warning | DMX | Cerro Gordo | 38 min |
| Aug 21, 10:00 PM CDT | Severe Thunderstorm Warning | DMX | Butler | 60 min |
| Aug 21, 10:06 PM CDT | Flash Flood Warning | DMX | Webster | 6 hr |
| Aug 21, 10:13 PM CDT | Severe Thunderstorm Warning | DMX | Sac | 47 min |
| Aug 21, 10:21 PM CDT | River Flood Warning | DMX | Humboldt | 5 days |
| Aug 21, 10:21 PM CDT | River Flood Warning | DMX | Cerro Gordo, Floyd, Worth | 42 hr |
| Aug 21, 11:07 PM CDT | Flash Flood Warning | DMX | Webster | 6 hr |
| Aug 21, 11:16 PM CDT | Flash Flood Warning | DMX | Grundy, Hardin | 6 hr |
| Aug 21, 11:17 PM CDT | Flash Flood Warning | DMX | Grundy, Hamilton, Hardin | 6 hr |
| Aug 21, 11:32 PM CDT | Severe Thunderstorm Warning | DMX | Crawford | 28 min |
| Aug 22, 3:20 AM CDT | River Flood Warning | DMX | Webster | 66 hr |
| Aug 22, 5:55 AM CDT | River Flood Warning | DMX | Black Hawk | 4 days |
| Aug 22, 5:55 AM CDT | River Flood Warning | DMX | Black Hawk | 4 days |
| Aug 22, 9:57 AM CDT | Severe Thunderstorm Warning | DMX | Sac | 48 min |
| Aug 22, 11:33 AM CDT | Flash Flood Warning | DMX | Calhoun, Sac | 6 hr |
Nearby
Flash Flood Warnings in Iowa, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.